Rigid $ℵ_ε$ -saturated models of superstable theories

Tom 162 / 1999

Ziv Shami, Saharon Shelah Fundamenta Mathematicae 162 (1999), 37-46 DOI: 10.4064/fm-162-1-37-46

Streszczenie

In a countable superstable NDOP theory, the existence of a rigid $ﬡ_ε$-saturated model implies the existence of $2^λ$ rigid $ﬡ_ε$-saturated models of power λ for every $λ > 2^{ﬡ_0}$.

Autorzy

  • Ziv Shami
  • Saharon Shelah

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek